# SDR 99FDEA00195

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 6517508211
- Condition: Cracked
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING W/C 7-5430-7-2303L1 PT 6 DISCOVERED CRACK IN THE BS 1342 BULKHEAD WEB AT WL 252, LBL 17.  *S/D*  REMOVED AND REPLACED BULKHEAD WEB PER IAW FEDEX EA 7-5310-45235.
